Volume & Issue: Volume 2, Issue 2, Summer and Autumn 2017, Pages 65-159 
2. Reformulated F-index of graph operations

Pages 87-98

Hamideh Aram; Nasrin Dehgardi

3. On leap Zagreb indices of graphs

Pages 99-117

Ivan Gutman; Ahmed M Naji; Nandappa D Soner

5. Approximation Solutions for Time-Varying Shortest Path Problem

Pages 139-147

Gholam Hassan Shirdel; Hassan Rezapour

6. Graceful labelings of the generalized Petersen graphs

Pages 149-159

Aleksander Vesel; Zehui Shao; Fei Deng; Zepeng Li